| Model Number |
CC60WF |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:
(b)(4).
Event or Problem Description
A facility representative reported with a description of intraocular lens (iol) had a small tear which was noticed as it was loading in eye.Additional information has been requested, received and stated there was no patient harm.This report is associated with multiple complaints.This file is 1 of 2.